# SDR DLL10971321

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs  649-669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE FUSELAGE SKIN BETWEEN FRAME STA 649 AND 669 AND UNDER STR 34.  REMOVAL OF THE DAMAGED SKIN RESULTED IN A CUTOUT 4.25 X 4.25.  CURROSION WAS ALSO FOUND ON THE CENTERLINE INTERNAL STRAP.  REPAIRS TO THE CENTER LINE STRAP AND TEAR STRAP WERE ACCOMPLISHED PER DAL SRM 53-31-00, FIG 825.  THE OTHER DAMAGE WAS REPAIRED PER DAL SRM 53-31-00, FIG 812, 815.
